My neighbor has Parkinson's for 4-5 years and in good shape. On hands I've noticed some dime size bleeding [red] just under the skin.

Started by

Could this be from the Parkinsons meds he's on or what?

2 Comments

3930 helpful answers
I could be. Maybe he is on a blood thinner for stroke prevention or some other issue. If you are close enough to him to be worried, perhaps you could ask him if his doctor is aware of these spots?

Carol
Hi Carol, Possible blood thinners or aspirin was my first question to him. He said, 'No.' I did some research this morning and found that there were 76 reasons for blood spots under the skin!!! Some deadly, some innocent. Yes, I will suggest he see his doctor. Thank you for your reply. ~Sooz~

Keep the conversation going (or start a new one)

Please enter your Comment

Ask a Question

Reach thousands of elder care experts and family caregivers
Get answers in 10 minutes or less
Receive personalized caregiving advice and support